Q. Should I be worried for the red spots on my chest?

Answered by
Dr. Jyotisterna Mittal
and medically reviewed by iCliniq medical review team.
Published on Mar 19, 2016 and last reviewed on: Nov 25, 2019

Hi doctor,

I have red spots on my chest for the last two weeks. They are not itching, but I am worried about that. Is this some sort of rash or just chest acne? Should I be worried? Please help.

Dr. Jyotisterna Mittal

Cosmetology Dermatology HIV/AIDS Specialist Venereology
#

Hi,

Welcome to icliniq.com.

I have read your query in detail and viewed the attached pictures (attachment removed to protect patient identity) and do understand your concern.

If you did not have any fever or viral in the recent past, these are quite unlikely to be some associated rash.

If these are only on the upper chest and not on other body areas like legs, arms, etc., you need not worry.


The Probable causes:

1. These could be acne if you have acne on the face, upper arms, shoulders, etc.

2. If they occurred immediately after waxing or shaving of chest hair then it can be folliculitis. In that case there should be little pus points or some discomfort or pain.

3. These could also be due to seborrheic dermatitis or pityriasis especially if you suffer from troublesome dandruff.

4. For acne you will require antibiotics and for seborrheic antifungal combinations.

Treatment plan:

Let me know if there are any associated features, so that appropriate creams can be prescribed to you

Regarding follow up:

Revert back with detailed answers to a dermatologist online.---> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Hi doctor,

I had a sore throat about a month ago for a couple of days. Is that related to this?

Dr. Jyotisterna Mittal

Cosmetology Dermatology HIV/AIDS Specialist Venereology
#

Hi,

Welcome back to icliniq.com.

I do not see any correlation with sore throat which you had about a month back.


Treatment plan:

1. Clindamycin cream (Faceclin acne gel) twice a day.
2. Calamine lotion (Calak lotion) once or twice a day.

Regarding follow up:

Revert back after a month to a dermatologist online.---> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I have non-itchy discolored patches on my back. What is it?

Query: Hi doctor, I am a 25 year old female. I have got some pale discoloration patches on my back as can be seen in the attached picture. These started a few months back as point sized spots and slowly grown to present size. It is not itching or painful. I am from rural area. Please let me know the diagno...  Read Full »

What can I take for bacterial infection in my gums?

Query: Hello doctor, I have a bacterial infection in my gums because of my wisdom teeth coming in. I have taken Clindamycin and Motrin but it does not work.  Read Full »

Why is the color of skin under breast weird?

Query: Hi doctor, I am 19 years old. About three days ago, I could see that the color of skin under my breast was weird. It does not hurt or itch. It is only on my left breast and on my right breast there is only like five small spots. I am very scared what it might be.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.